# SDR IPXA2017091321685

- Difficulty date: August 20, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 633.4 - 636.8.  REPAIRED IAW EA 011-5730-01-A6959, REV I/R, AND EO MD11-5730-65648-A.  MAJOR
